# SDR IPXA09156929

- Difficulty date: July 8, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A95500436000AA
- Part serial: BT0004
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT SWITCH DISARM LIGHT ILLUMINATES INTERMITTENTLY WITH SWITCH IN DISARM POSITION.  REPLACED PNL 436VU BLEED AIR/ANNUNCIATOR LIGHTS IAW MM 33-50-00-00.  CHECKED NORMAL.
